# SDR R61A2024010500779

- Difficulty date: December 19, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 40,177 hours, 30,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Pilot Error
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TAIL STRIKE DURING LANDING BETWEEN FRA 99 AND FRA 100 AND STR 29L TO STR 29R. REPAIRED IAW ETD2023-170-032292 REV A  AND TI-170-23-249. ALSO REF VP-054105-2023 N/R #5 & #6 FOR REPAIRS. INSTALLED DOUBLER AT FRAME 100.
